# SDR UALA2013060603915

- Difficulty date: June 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,011 hours, 12,079 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS INDICATION 0.76 AFTER LANDING.  LEFT MAIN GEAR SIGNS OF LEAKAGE.  R & R A FLEX HOSE BETWEEN NORMAL ANTI-SKID MODULE AND NR 10 BRAKE TUBING AT LT MLG STRUT FOUND DAMAGED, SERVICED RT HYD SYS TO FULL.
